MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number EQUASHIELD FEMALE LUER LOCK CONNECTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
This rn walked in to the patient's room around 2100 to give an as needed medication and found the patient's chemotherapy dripping on to the floor.Upon further assessment, this rn noted the patient's chemotherapy tubing was disconnected at the swivel part of the female equashield piece.Manufacturer response for closed antineoplastic and hazardous drug reconstitution and transfer system, equashield (per site reporter).Requested device sent back to them.

Brand Name
EQUASHIELD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD
2 harbor park drive
port washington NY 11050
MDR Report Key21933494
Report Number21933494
Device Sequence Number15633270
Product Code ONB
UDI-Device Identifier07290013484536
UDI-Public(01)07290013484536
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
Report Date (Section F) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEQUASHIELD FEMALE LUER LOCK CONNECTOR
Device Catalogue NumberFC-1S
Device Lot Number2527710A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/22/2025